On invariant tori of countable systems of differential equations with delay
Abstract
We obtain conditions for the existence and smoothness of invariant tori of countable systems of differential equations with delay.Downloads
Published
25.09.1999
Issue
Section
Short communications
How to Cite
Elnazarov, A. A., and A. M. Samoilenko. “On Invariant Tori of Countable Systems of Differential Equations With Delay”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 9, Sept. 1999, pp. 1292–1295, https://umj.imath.kiev.ua/index.php/umj/article/view/4726.